MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL
Catalog Number 338962
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.H.3: a device evaluation and or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that erroneous results were observed during use with the bd facscanto¿ ii.The following information was provided by the initial reporter: patient sample checklist: 1.Are there erroneous results on patient samples from diagnostic test? yes.2.Was there any delay of treatment due to the issue? no.3.If patient sample were redrawn, was there any change or delay of treatment? no.4.Was there any physical harm/injury to the patient due to issue? no.The customer reported the results are not as expected.The qc passed fine.The customer did several cleanings and purges, but problem persists.
 
Additional Manufacturer Narrative
H.6.Investigation summary: based on the investigation results, the reported issue for the system producing erroneous results was confirmed.Investigation results that were performed on the indicated failure mode were the following : the dhr was reviewed and the instrument met all the manufacturing specifications prior to release.The potential cause for the erroneous results was a faulty sheath regulator.After the replacement of this component and a laser alignment, the instrument was performing as expected.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that erroneous results were observed during use with the bd facscanto¿.The following information was provided by the initial reporter: patient sample checklist: 1.Are there erroneous results on patient samples from diagnostic test? yes.2.Was there any delay of treatment due to the issue? no.3.If patient sample were redrawn, was there any change or delay of treatment? no.4.Was there any physical harm/injury to the patient due to issue? no.The customer reported the results are not as expected.The qc passed fine.The customer did several cleanings and purges, but problem persists.

Brand Name
BD FACSCANTO¿ II
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18620400
Report Number2916837-2024-00009
Device Sequence Number11355063
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public00382903389629
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown